RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 12,
Pages
1642–1651
(Mi de10286)
Ordinary Differential Equations
Nonoscillating Kneser Solutions of the Emden–Fawler Equation
V. A. Rabtsevich
Institute of Mathematics of the National Academy of Sciences of Belarus
UDC:
517.925.54
Received:
01.12.1999
Fulltext:
PDF file (1356 kB)
English version:
Differential Equations, 2000,
36
:12,
1801–1811
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025